# SDR ASAA2020021073131

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 38,590 hours, 13,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ROW EXIT LIGHT HANGING FROM CEILING. GROUNDED - YES. REINSTALLED MID CABIN EMERGENCY EXIT SIGN IAW B737-800 AMM 33-51-01 - SIGN OPS OK.
